# SDR YENA2024042900669

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 68,824 hours, 24,983 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: UNKNOWN
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#469, BOS-FLL. 'STRONG LEVEL 2 DIRTY SOCK. DESCENDING FROM 4K TO 3K ON APPROACH. PILOTS THOUGHT IT SOMEWHAT DISSIPATED. FLIGHT ATTENDANT'S DID NOT; FOUND SOURCE OF SMELL: APU HAS OIL SATURATION. "COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL "B" WAS ACCOMPLISHED PER TSM: 05-50-00810-831-A. A/C IS OK FOR SERVICE.'
